Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Tulsa, OK

March 19, 2011Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2011, 9:39 AM CDT for Osage County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2011, 9:39 AM CDT (14:39 UTC)
Expired
Mar 19, 2011, 10:45 AM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 2.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WUUS54 KTSA 191439
SVRTSA
OKC113-191545-
/O.NEW.KTSA.SV.W.0012.110319T1439Z-110319T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT SAT MAR 19 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 AM CDT

* AT 935 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
  BURBANK...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BURBANK...FAIRFAX...FORAKER...GRAINOLA...PAWHUSKA...PEARSONIA AND
  SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9618 3664 9634 3656 9675 3656 9678
      3654 9685 3670 9693 3676 9689 3676 9683
      3678 9681 3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 1439Z 218DEG 25KT 3672 9677

$$
3 follow-up statements
674 
WWUS54 KTSA 191453
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
953 AM CDT SAT MAR 19 2011

OKC113-191545-
/O.CON.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
953 AM CDT SAT MAR 19 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR
NORTHERN OSAGE COUNTY...

AT 951 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURBANK...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBB
CITY...SHIDLER...PAWHUSKA...FORAKER...PEARSONIA AND GRAINOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9618 3664 9634 3661 9660 3662 9675
      3665 9681 3671 9685 3675 9683 3676 9683
      3678 9681 3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 1454Z 218DEG 25KT 3674 9667

$$
998 
WWUS54 KTSA 191510
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CDT SAT MAR 19 2011

OKC113-191545-
/O.CON.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
1010 AM CDT SAT MAR 19 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR
NORTHERN OSAGE COUNTY...

AT 1008 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAINOLA...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9618 3673 9641 3667 9659 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 1510Z 216DEG 27KT 3695 9656

$$
414 
WWUS54 KTSA 191538
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT SAT MAR 19 2011

OKC113-191548-
/O.EXP.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
1038 AM CDT SAT MAR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES
AT 1045 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM.!

LAT...LON 3700 9618 3673 9641 3667 9659 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 1538Z 216DEG 27KT 3712 9640

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:52 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Mar 19, 5:52 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
552 AM CDT SAT MAR 19 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA HAS BEEN INCREASING THIS MORNING NEAR BVO IN RESPONSE TO LLJ.
CHANCE EXISTS THRU MID TO LATE MORNING OF ADDITIONAL TSRA TO
AFFECT BVO/TUL/RVS...WITH GREATEST CHANCE AT BVO. WILL CARRY
PREVAILING VCTS MENTION AT BVO...WITH TEMPO GROUPS AT TUL/RVS.
OTRW...CIG FORECAST LOOKING MORE OPTIMISTIC THAN PREVIOUSLY...WITH
A RELATIVELY SHORT PERIOD OF MVFR CIGS EXPECTED AT TERMINALS AS
WINDS SHIFT TO A MORE SRLY DIRECTION TODAY.

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT SAT MAR 19 2011/

DISCUSSION...
SURFACE FRONTAL BOUNDARY LIES GENERALLY NEAR THE RED RIVER VALLEY
AND EXTENDS INTO SOUTHERN ARKANSAS. TIME LAPSE OF AREA RADAR VAD
WIND PROFILES SHOW A NOTICEABLE EROSION OF THE FRONTAL DEPTH
OVERNIGHT...AND THIS LENDS SUPPORT TO RECENT MODEL SOLUTIONS OF
ALLOWING THE WARM SECTOR AIRMASS TO REACH FURTHER INTO NE OK
TODAY. THE MORE COMPLEX TERRAIN OF NW ARKANSAS LIKELY LIMITED THE
IMPACT OF COOLER AIRMASS INITIALLY...BUT WILL ALSO SLOW THE RETURN
OF MUCH WARMER TEMPS. PRECIP CHANCES TODAY WILL BE HIGHEST NORTH
OF THE RETREATING WARM FRONT FRONT. LATEST DATA SUGGEST THE
ONGOING LIGHT SHOWERS ACROSS NE OK WILL CONTINUE INTO MID
MORNING...WITH RENEWED DEVELOPMENT NEARER THE SURFACE FRONT LATER
TODAY WHICH WOULD BE ACROSS FAR NORTHERN LOCATIONS OR POSSIBLY
EVEN NORTH OF THE FORECAST AREA. THESE STORMS COULD BECOME STRONG
TO POSSIBLY SEVERE WITH LARGE HAIL THE LIKELY IMPACT. TEMPERATURES
REMAIN MILD OVERNIGHT AS BREEZY SOUTHERLY WINDS ARE MAINTAINED
BENEATH A STRONG LOW LEVEL JET. ISOLATED OVERNIGHT CONVECTION IS
ALSO POSSIBLE NEARER THE LOW LEVEL JET CORE / WARM ADVECTION AXIS.

SEASONABLY WARM TEMPERATURES RETURN AREA WIDE ON SUNDAY WITH STRONG
SOUTHERLY WINDS AND DELAYED MOISTURE RETURN ALLOWING FOR
AGGRESSIVE WILDFIRE BEHAVIOR FOR ALL EASTERN OK / NW AR. BREEZY
CONDITIONS CONTINUE INTO MONDAY WITH A GRADUAL RISE IN DEWPOINTS
MAINTAINING MILD OVERNIGHT LOW TEMPS...WITH CONTINUED WARM DAYS
AHEAD OF THE NEXT COLD FRONT WHICH ARRIVES DURING THE DAY TUESDAY.

PRECIP CHANCES WITH THE TUESDAY/TUESDAY NIGHT FRONT APPEAR RATHER
LOW AS PRE-FRONTAL CAP STRENGTH WILL BE FORMIDABLE AND THE
STRONGER DYNAMICS ARE FOCUSED FURTHER NORTH. FRONTAL FORCING MAY
BE ENOUGH FOR ISOLATED SHOWERS AND STORMS...WITH THE FRONT
SWEEPING THROUGH THE AREA BY WEDNESDAY MORNING.

THE PATTERN ALOFT WILL SUPPORT FAST MOVING WAVES SWEEPING ACROSS
THE SOUTHERN TIER OF STATES FOR THE LATTER HALF OF THE WEEK. ONE
POSSIBLE WAVE MAY INTERACT WITH THE MID WEEK COLD FRONT AND BRING
A CHANCE OF PRECIP LATE THURSDAY INTO FRIDAY...BEFORE ALLOWING A
STRONGER PUSH OF THE COOLER SURFACE HIGH PRESSURE SOUTHWARD. THE
NEXT WAVE LOOKS TO IMPACT THE REGION JUST BEYOND THIS FORECAST
TIMEFRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  60  83  60 /  50  20  10  10
FSM   74  55  83  56 /  20  10  10  10
MLC   78  60  81  61 /  20  10  10  10
BVO   60  56  84  56 /  70  20  10  10
FYV   68  55  80  55 /  30  10  10  10
BYV   67  57  81  56 /  30  10  10  10
MKO   73  58  82  59 /  30  10  10  10
MIO   63  58  80  58 /  50  20  10  10
F10   73  59  82  60 /  30  10  10  10
HHW   81  58  81  58 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Mar 19, 5:00 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT SAT MAR 19 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT SAT MAR 19 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTH OF INTERSTATE 40.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75 IN SOUTHEAST OKLAHOMA.
	ONSET...LATE MORNING.

DISCUSSION...
THE FRONT THAT PASSED THROUGH THE AREA YESTERDAY WILL REMAIN
LARGELY STATIONARY THROUGH MOST OF THE DAY...AND WILL ALSO BEGIN
TO WEAKEN. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING TO
THE NORTH OF THE BOUNDARY ACROSS MAINLY NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...BUT
SUFFICIENT INSTABILITY EXISTS FOR AN ISOLATED HAIL PRODUCING SEVERE
STORM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE
HEAVIER STORMS. THE THUNDERSTORM THREAT WILL DIMINISH DURING THE
LATE AFTERNOON AND INTO THE OVERNIGHT HOURS.

WARMER AIR WILL BEGIN TO RETURN TO PORTIONS OF THE
AREA...ESPECIALLY SOUTHEAST OKLAHOMA. THIS WILL HELP FUEL A
LIMITED FIRE DANGER MAINLY ACROSS LOCATIONS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR IN SOUTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED...BUT ACTIVATION OF THE
REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
          HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WELL ABOVE NORMAL TEMPERATURES WILL AGAIN BE SEEN ACROSS ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY THROUGH TUESDAY.
SOUTH WINDS AT SUSTAINED SPEEDS OF 15 TO 25 MPH...AND GUSTS TO 35
MPH...WILL DEVELOP ON SUNDAY...AND WILL FUEL VERY HIGH FIRE DANGER
DURING THE AFTERNOON. MONDAY AND TUESDAY AFTERNOONS WILL ALSO
FEATURE SIMILAR WIND SPEEDS AND GUSTS...CONTINUING THE FIRE
DANGER INTO THESE DAYS.

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS
DURING THE DAY TUESDAY...CAUSING SURFACE LOW PRESSURE TO DEVELOP.
THE ATTENDANT DRYLINE WILL MOVE THROUGH THE AREA TUESDAY
NIGHT...AND WILL RESULT IN A SMALL CHANCE OF SEVERE THUNDERSTORMS.
ANY SOUTHWARD SHIFT IN THE FORECAST TRACK OF THE SURFACE LOW WILL
INCREASE THE CHANCE OF SEVERE WEATHER IN THE AREA.

ANOTHER SMALL CHANCE OF THUNDERSTORMS EXISTS THURSDAY NIGHT AS A
FAST MOVING DISTURBANCE MOVES ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 19, 5:27 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT SAT MAR 19 2011

OKZ054-055-191100-
OSAGE OK-WASHINGTON OK-
527 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 527 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BIGHEART...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIGHEART AND HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3700 9585 3699 9583 3669 9632 3682 9646
      3700 9623
TIME...MOT...LOC 1027Z 229DEG 25KT 3682 9630
Special weather statement, Mar 19, 5:49 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CDT SAT MAR 19 2011

OKZ054-055-191130-
OSAGE OK-WASHINGTON OK-
549 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 549 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BIGHEART AND HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9608 3699 9579 3679 9624 3686 9629
      3701 9610
TIME...MOT...LOC 1049Z 239DEG 19KT 3686 9619
Special weather statement, Mar 19, 7:15 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 AM CDT SAT MAR 19 2011

OKZ055-056-191245-
NOWATA OK-WASHINGTON OK-
715 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA AND NORTHERN WASHINGTON

AT 715 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SOUTH COFFEYVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3699 9545 3691 9584 3699 9591 3700 9590
      3700 9545
TIME...MOT...LOC 1215Z 249DEG 20KT 3697 9579
Special weather statement, Mar 19, 9:27 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT SAT MAR 19 2011

OKZ054-191515-
OSAGE OK-
927 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 927 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF APPERSON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...FORAKER AND
GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9645 3657 9684 3660 9691 3659 9693
      3663 9706 3671 9703 3670 9701 3670 9694
      3676 9689 3676 9683 3678 9681 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 1427Z 207DEG 25KT 3668 9692
Special weather statement, Mar 19, 9:34 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT SAT MAR 19 2011

OKZ054-055-059-191515-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
934 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE

AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BLACKBURN TO 5 MILES SOUTHEAST OF
WESTPORT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...
BARNSDALL...OKESA...RAMONA...OCHELATA...BLACKBURN...CLEVELAND AND
WESTPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3657 9583 3643 9598 3643 9601 3641 9600
      3617 9628 3636 9668 3677 9621
TIME...MOT...LOC 1434Z 224DEG 30KT 3634 9655 3619 9624
Local storm report, Mar 19, 9:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     HAIL             TERLTON                 36.19N 96.49W
03/19/2011  E0.88 INCH       PAWNEE             OK   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 5:27 AM CDTSpecial Weather StatementTSAWashington33 min
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAWashington41 min
Mar 19, 7:15 AM CDTSpecial Weather StatementTSANowata30 min
Mar 19, 9:27 AM CDTSpecial Weather StatementTSAKay48 min
Mar 19, 9:34 AM CDTSpecial Weather StatementTSAOsage41 min
Mar 19, 9:43 AM CDTSevere Thunderstorm WarningTSAOsage, Washington35 min
Mar 19, 10:08 AM CDTSpecial Weather StatementTSATulsa37 min
Mar 19, 10:21 AM CDTSpecial Weather StatementTSAOsage24 min
Mar 19, 10:41 AM CDTSevere Thunderstorm WarningTSAOsage, Washington64 min
Mar 19, 11:11 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington64 min
Mar 19, 11:16 AM CDTSpecial Weather StatementTSARogers29 min
Mar 19, 11:47 AM CDTAreal Flood AdvisoryTSANowata, Washington58 min
Mar 19, 11:55 AM CDTSevere Thunderstorm WarningTSACraig, Nowata20 min
Mar 19, 12:14 PM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 19, 12:29 PM CDTSpecial Weather StatementTSAOttawa46 min
Mar 19, 1:10 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa35 min
Mar 19, 1:26 PM CDTSpecial Weather StatementTSAWashington34 min
Mar 19, 2:28 PM CDTSpecial Weather StatementTSACraig, Nowata32 min
Mar 19, 2:29 PM CDTSpecial Weather StatementTSACreek31 min
Mar 19, 2:49 PM CDTSpecial Weather StatementTSACraig, Rogers56 min
Mar 19, 2:50 PM CDTSpecial Weather StatementTSACreek55 min
Mar 19, 3:05 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers115 min
Mar 19, 3:20 PM CDTSpecial Weather StatementTSAOttawa40 min
Mar 19, 3:35 PM CDTSpecial Weather StatementTSADelaware25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.